# SDR 1MAC06

- Difficulty date: April 10, 2006
- Submitted: April 10, 2006
- Operation: General aviation
- Aircraft: N930MA
- Make and model: Socata TBM 700
- Aircraft serial: 340
- Aircraft time: 201 hours
- Engine: Pwa PT6A64
- Engine time: 201 hours
- Propeller: Hartzl HCE4N3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: T700A2740085002
- Condition: Frayed
- Location: Elev Trim Sys
- Part time: 201 hours, 200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED ELEVATOR TRIM CABLE FOUND DURING 100 HR INSPECTION IN AFT FUSELAGE ACCESS PANEL.
